The maximal operator of Bochner-Riesz means for radial functions
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 93-100
Sunggeum Hong
Seoul National University
Abstract : Author proves weak type estimates of the maximal function associated with the Bochner-Riesz means while it is claimed $p=2n/(n+1+2\delta)$ and $0 < \delta \leq (n-1)/2$ that the maximal function is bounded on $L^{p}_{rad}$.
Keywords : maximal operator, radial functions in $L^p$
MSC numbers : Primary: 42B15, 42B25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd